# SDR AALA202302202713

- Difficulty date: February 12, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 84,793 hours, 10,902 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609010000
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELECTRICAL SMELL IN FIRST CLASS GALLEY. **SUPPLEMENTAL REPORT FOR AALA202302132713: REMOVED AND REPLACED FORWARD GALLEY OVER PER AMM 25-32-02.** (CLOSED)
